RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 3, Pages 331–336 (Mi tmf2872)  

This article is cited in 1 scientific paper (total in 1 paper)

Note on the construction of the Bogolyubov scattering operator in the $({:}\varphi^4{:})_2$ theory

W. F. Wrezinski


Abstract: The Bogolyubov scattering operator $S(g)$ is constructed for the ${:}\varphi^4{:}_2$ theory in the special case when the space-time cutoff has a product structure that consists of two smooth functions: one corresponding to a time cutoff and the other to a space cutoff. Unitarity and causality are verified for this operator. The generalization of these results to a large class of cutoffs is discussed.

Full text: PDF file (605 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 547–551

Bibliographic databases:

Received: 01.09.1971

Citation: W. F. Wrezinski, “Note on the construction of the Bogolyubov scattering operator in the $({:}\varphi^4{:})_2$ theory”, TMF, 11:3 (1972), 331–336; Theoret. and Math. Phys., 11:3 (1972), 547–551

Citation in format AMSBIB
\Bibitem{Wre72}
\by W.~F.~Wrezinski
\paper Note on the construction of the Bogolyubov scattering operator in the $({:}\varphi^4{:})_2$ theory
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 331--336
\mathnet{http://mi.mathnet.ru/tmf2872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475484}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 547--551
\crossref{https://doi.org/10.1007/BF01028370}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2872
  • http://mi.mathnet.ru/eng/tmf/v11/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Bogolyubov's operator $S(g)$ for some two-dimensional models of quantum field theory”, Theoret. and Math. Phys., 27:3 (1976), 488–494  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:192
    Full text:66
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020